MAUDE Adverse Event Report: STIILLE AB IMAGIQ3 LEGACY; TABLE, OPERATING ROOM, ELECTRIC

STIILLE AB IMAGIQ3 LEGACY; TABLE, OPERATING ROOM, ELECTRIC
Model Number 550-1700
Medical Device Problem Codes Mechanical Problem (1384); Activation, Positioning or Separation Problem (2906); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report was prepared by jane campbell, us agent and official correspondent for stille ab.Company name: (b)(6).Address: (b)(6).Telephone number: (b)(6).E-mail: (b)(6).Secure email: (b)(6).
 
Event or Problem Description
B5: description of event: during or at end of a procedure, (b)(6) 2025, the standard trendelenburg movement of the table stopped working unexpectedly due to a loosened internal screw.Please note that the reverse trendelenburg and emergency trendelenburg functions remained fully operational.Although no patient harm occurred, we believe this malfunction could potentially lead to a serious injury if it were to occur during a critical surgical procedure.More closely, the end user did not know that the malfunction depended on the loosen screw, but we understood it when stille's service engineer came on site 17 june.

Brand Name
IMAGIQ3 LEGACY
Common Device Name
TABLE, OPERATING ROOM, ELECTRIC
Manufacturer (Section D)
STIILLE AB
ekbacken 11
torshalla, SE-64 4 30
SW  SE-644 30
Manufacturer (Section G)
STILLE AB
ekbacken 11
torshalla SE-64 4 30
SW   SE-644 30
Manufacturer Contact
katalin daroczy
ekbacken 11
torshalla, SE-64-4 30
SW   SE-644 30
MDR Report Key22888431
Report Number3003696170-2025-00001
Device Sequence Number4939787
Product Code GDC
UDI-Device Identifier07332339238179
UDI-Public07332339238179
Combination Product (Y/N)Y
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation 505
Remedial Action Notification,Repair,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number550-1700
Device Catalogue Number550-1700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003696170-2025-00001C
Patient Sequence Number1
Patient SexUnknown